Kakutani's fixed point theorem for multi-functions with sequentially at most one fixed point and the minimax theorem for two-person zero-sum games: A constructive analysis

Yasuhito Tanaka

Abstract


In this paper we constructively prove Kakutani's fixed point theorem for multi-functions with sequentially at most one fixed point and uniformly closed graph, and apply this result to prove the minimax theorem for two-person zero-sum games with finite strategies. We follow the Bishop style constructive mathematics.

Full Text: PDF

How to Cite this Article:

Yasuhito Tanaka, Kakutani's fixed point theorem for multi-functions with sequentially at most one fixed point and the minimax theorem for two-person zero-sum games: A constructive analysis, Advances in Fixed Point Theory, Vol 2, No 2 (2012), 120-134

Copyright © 2012 Yasuhito Tanaka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.